数学研究通讯

2018, v.34(03) 221-229

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Discrete Arzelà-Ascoli Theorem on the Half Line and Its Application
Discrete Arzelà-Ascoli Theorem on the Half Line and Its Application

LU YAN-QING;MA RU-YUN;

摘要(Abstract):

The compactness criterion in l_◇={x(·)∈l~∞(0,∞))|lim t→∞ x(t)=x(∞)} is given and as an application,we study the existence of positive solutions of second order boundary value problems of difference equation on the half line by the fixedpoint theorem in cones.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11626188,11671322)of China;; Gansu Provincial NSF(1606RJYA232)of China and NWNU-LKQN-15-16

作者(Author): LU YAN-QING;MA RU-YUN;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享